# SDR GTIA9700376

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIE - FLT 220 - COCKPIT DOOR WILL NOT STAY CLOSED.  FOUND UPPER LATCH STICKING.  LUBED UPPER LOCKING LATCH.  DOOR STAYS CLOSED AS REQUIRED PER MM 52-00.  (X)
